# SDR UALA2012022101064

- Difficulty date: February 21, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 42,403 hours, 5,164 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Condition: Loose
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE HEATSHIELD FOUND FOUR LOOSE FASTENERS WITH SEVEN BLIND FASTENERS INSTALLED.  REMOVED AFT FAIRING FWD SECTIONS FOR SEAL REPLACEMENT REF MM.  REMOVED NR 1 PAN CASTING FWD SEAL.
